# SDR DALA2025091006697

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 77,500 hours, 29,671 cycles
- System (JASC): 5240 · Service Doors
- Part: Button
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7856010) R1 SVC DOOR WILL NOT CLOSE. DOOR HOLD-OPEN LATCH RELEASE LEVER PUSH BUTTON BROKEN. REMOVED R1 DOOR HOLD OPEN BUTTON ASSY. INSTALLED NEW HOLD OPEN BUTTON AND HARDWARE PER B737 AMM 52-41.
